Ask an expert
Question

09 Mar 2007

Cervical Erosion and strange discharge
Hi

My Gynae has told me that I have cervical erosion (ectopy). I have been experiencing a strange discharge. It started as watery brown, then got thicker and now is just a slightly bloody mucus. This has been going on for five days and am due to have my period in just over a week. Could this be a result of cervical erosion. I am currently on Yasmin and have been told that the pill can sometimes make the symptoms of cervical erosion worse.

Please help, I'm quite worried.

Many thanks
Answer 1,848 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The symptoms could certainly be due to the erosion, and erosions are commoner on the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18604 votes
Vote